# SDR 98FDEA00503

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945238
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER GATE BEAM IS CRACKED ABOVE BOTTOM FWD STOP PIN FITTING.  *S/D*  REPAIRED FORWARD ENTRY DOOR LOWER GATE BEAM IAW FED-EX DRAWING SR 27-52-015.
